# SDR DL73E954054

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Engine: Pwa JT8D15A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Worn
- Location: Nr 1 Engine
- Component: 320115
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON DESCENT, NR 1 ENG OIL TEMP RUNNING AT 140 DEG FOR A STEADY 15 MIN, TEMP LEVELED AT 130 DEG.  DID NOT SHUT ENG DOWN, FUEL HEAT RECYCLED OK AND DIVERTED DFW.  FOUND FUEL HEAT VALVE LEAKING.  REPLACED VALVE, RAN ENG LEAK AND OPERATION OK.
